Every time I sit down, I go to sleep

I have Parkinsons for which I take a cocktail of drugs. Recently started with intense pain in my right, Parkinsons side. leg. I have been told this is sciatica and prescribed Gaberpentin. The reviews about this drug are not good. However, recently my husband has found me asleep, always sitting up. I have never been able to sleep during the day, so I am a bit worried in case it is the Gaberpentin. I do not feel tired, just seem to black out.

Has anyone else experienced this?

2 Replies

oldestnewest
  • Hello

    When we take medications our problems are contraindications when they react with others.

    Also it make take time for you to get used the medications you take. I remember when I was in the early days of my condition, tirdness was and still is part of my condition..

    If you are finding that the contraindications are to bad it is important that you see the GP, as he is in partnership with you too treat your condition.

    If you need support and someone to talk to this site is for you, members will always assist

    All the best

    B

  • I have been prescribe Gabapentin for a while but recently have increased the dose considerably, like you, I find my self 'nodding off' uncontrollably. Of possible interest I found out that if Gabapentin is taken at the same time as Morphine its effect is almost doubled? and dosages should be 'staggered'. As B suggested if symptoms persist mention it to your GP. Take care.

You may also like...